# SDR DALA2018071704545

- Difficulty date: July 13, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N900DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62779
- Aircraft time: 49 hours, 22 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB- FERRY FLIGHT, UNABLE TO RAISE LANDING GEAR AFTER TAKEOFF. LEVER WOULD ONLY RAISE TO "OFF" POSITION. COMPLIED WITH QRH. REMOVED CENTER TOP FWD BULKHEAD PANEL IAW AMM 25-52-16, T/S SYSTEM FOUND CONNECTOR D40462 LOOSE, TIGHTEND CONNECTOR IAW SWPM 20-73-01. REINSTALLED CENTER TOP FWD CARGO BULKHEAD PANEL IAW AMM 25-52-16, JACKED UP A/C IAW AMM 07-11-01, PERFORMED GEAR SWING IAW AMM 32-32-00 NO DEFECTS NOTED.
